# SDR QXEA200501552

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 18,617 hours, 26,907 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2162, NR 1 STANDBY HYDRAULIC PRESSURE READS ZERO PSI WITH PROPS OUT OF FEATHER AND BOTH SWITCHES AT 1 AND 2.  MAINTENANCE FOUND CIRCUIT BREAKER 29218 IN RIGHT WHEEL WELL OPEN, INSPECTED NR 1 STANDBY PUMP FOR OBVIOUS DEFECTS, NONE NOTED.  RESET CIRCUIT BREAKER 29218 (REF HORIZON AIR GMM 5-18-0) COMPLIED WITH GROUND RUN AND CYCLED NR 1 HYDRAULIC SYSTEMS USING NR 1 STANDBY PUMP.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
